Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 129, NWS Norman, OK

April 21, 2017Wichita County, Wilbarger County, Texas; Cotton County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 21, 2017, 12:08 AM CDT for Wichita County, Wilbarger County, Texas; Cotton County, Tillman County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2017, 12:08 AM CDT (05:08 UTC)
Expired
Apr 21, 2017, 1:01 AM CDT
In force
53 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cotton County, OK, Tillman County, OK, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 26 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 9:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

183 
WUUS54 KOUN 210508
SVROUN
OKC033-141-TXC485-487-210615-
/O.NEW.KOUN.SV.W.0129.170421T0508Z-170421T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1208 AM CDT FRI APR 21 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southwestern Cotton County in southwestern Oklahoma...
  Southeastern Tillman County in southwestern Oklahoma...
  Northwestern Wichita County in northern Texas...
  East central Wilbarger County in northern Texas...

* Until 115 AM CDT

* At 1208 AM CDT, a severe thunderstorm was located 6 miles east of
  Davidson, moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Burkburnett, Grandfield and Devol. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3414 9903 3430 9897 3426 9852 3399 9859
TIME...MOT...LOC 0508Z 283DEG 20KT 3421 9896 

HAIL...1.25IN
WIND...60MPH
 
$$

03
2 follow-up statements
080 
WWUS54 KOUN 210538
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1238 AM CDT FRI APR 21 2017

TXC487-210548-
/O.CAN.KOUN.SV.W.0129.000000T0000Z-170421T0615Z/
Wilbarger TX-
1238 AM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILBARGER COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3418 9890 3429 9890 3426 9852 3406 9857
TIME...MOT...LOC 0538Z 280DEG 20KT 3420 9876 

$$

OKC033-141-TXC485-210615-
/O.CON.KOUN.SV.W.0129.000000T0000Z-170421T0615Z/
Cotton OK-Tillman OK-Wichita TX-
1238 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHWESTERN COTTON...SOUTHEASTERN TILLMAN AND NORTH CENTRAL
WICHITA COUNTIES...

At 1238 AM CDT, a severe thunderstorm was located 4 miles southwest
of Grandfield, moving east at 25 mph.

HAZARD...Golf ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Burkburnett, Grandfield and Devol. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3418 9890 3429 9890 3426 9852 3406 9857
TIME...MOT...LOC 0538Z 280DEG 20KT 3420 9876 

HAIL...1.75IN
WIND...<50MPH
 
$$

MAHALE
706 
WWUS54 KOUN 210601
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
101 AM CDT FRI APR 21 2017

OKC033-141-TXC485-210611-
/O.CAN.KOUN.SV.W.0129.000000T0000Z-170421T0615Z/
Cotton OK-Tillman OK-Wichita TX-
101 AM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COTTON...
SOUTHEASTERN TILLMAN AND NORTH CENTRAL WICHITA COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3418 9890 3429 9890 3426 9852 3406 9857
TIME...MOT...LOC 0559Z 283DEG 20KT 3417 9861 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:47 PM CDT, 5 hours 21 minutes earlier.

Area forecast discussion, Apr 20, 6:47 PM CDT, 5 hours 21 minutes before
Area Forecast Discussion
National Weather Service Norman OK
647 PM CDT Thu Apr 20 2017

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
A stalled front from near KADH west-southwest to KSPS will move
little through about 21/2100Z. Numerous showers and thunderstorms
are expected to form by 21/0300Z near/north of the front over
western Oklahoma and north Texas. These storms will then expand
and spread east-northeast as the evening/night progresses, with a
few areas of torrential rain and hail. Strong winds will also be
a concern overnight with the stronger storms. The storms will
likely be so widespread tomorrow morning that some of the TAFs
have prevailing storms with TEMPO "no significant weather", which
is the reverse of the normal forecast pattern. As the front gets a
shove from the north late tomorrow afternoon, mainly after
21/2100Z, winds will turn more northerly and increase at most
sites. The showers and storms should move out of central/western
Oklahoma a few hours after the end of this forecast period
(22/0000Z).

The ceiling and visibility forecasts are very low confidence,
because the widespread convection is expected to produce numerous
exceptions to the "rule" in the forecasts. Winds should be close
to the forecasts, except near the stronger storms that will
produce their own temporary wind fields.

CmS
&&

.PREV DISCUSSION... /issued 258 PM CDT Thu Apr 20 2017/

DISCUSSION...
Increased POPS across most of the forecast area (overnight and
Friday morning), especially southwest Oklahoma. Also added a few
counties across southwest Oklahoma, including the cities of
Lawton, Duncan, and Paul Valley to the Flood Watch.

A cold front continues a slow southward push this afternoon,
and is currently located from near Seminole to Pauls Valley to
Duncan and Wichita Falls.  The airmass ahead of the front is
rather warm with dewpoint temperatures in the mid to upper 60s.

A few storms may develop along or just behind the front late
this afternoon/early evening, but storm coverage should be
isolated. If storms can form, severe weather is certainly
possible.

By mid to late evening, scattered to widespread showers and
thunderstorms are expected to develop. The first storms may
form across southwest and west central Oklahoma. Elevated
instability and effective shear will support some rotating storms
which will enhance the risk of large hail. Several rounds of
precipitation may occur, and this may result in flooding and flash
flooding, especially overnight into Friday morning.

On Friday, the cold front is expected to drift northward during
the day in response to an approaching trough. How far north the
front will lift remains uncertain. Regardless, severe weather
chances will remain until the front pushes back southward late
Friday afternoon and night.

Cool and dry weather is expected this weekend with warmer
temperatures returning early next week. Storm chances will
increase again by late next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  55  65  46  60 /  90  90  30  10
Hobart OK         54  71  45  63 /  80  60  10   0
Wichita Falls TX  61  78  48  64 /  50  40  20  10
Gage OK           51  57  41  60 /  80  70  20   0
Ponca City OK     52  56  44  58 /  80  90  60  10
Durant OK         65  78  50  62 /  30  40  70  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from midnight CDT tonight through Friday evening for
     OKZ007-008-012-013-018>020-023>031-038>040.

TX...None.
&&

23/03/23
Hazardous weather outlook, Apr 20, 11:28 PM CDT, 40 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1128 PM CDT Thu Apr 20 2017

OKZ004>048-050>052-TXZ083>090-220430-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1128 PM CDT Thu Apr 20 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Overnight...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms overnight into
Friday morning.

Location...
The Slight Risk covers locations south and west of a line
extending from Arnett to Stillwater to Ada, Oklahoma. The Slight
Risk includes all of western north Texas. A Marginal Risk exists
elsewhere, except for far northern Oklahoma.

Timing...
Severe thunderstorms are expected to continue through the
overnight hours.

Impacts...
Hail up to the size of tennis balls will be the primary threat.
Winds exceeding 60 mph will also be possible.

Discussion...
Scattered to numerous storms will continue to persist through
Friday morning. Some storms will be severe storms, especially in
the slight risk area. Damaging hail and heavy rain will be the
primary hazards.

.Spotter and emergency management statement...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for possible severe weather
operations this evening and overnight.

.Heavy Rainfall...
Thunderstorms may repeatedly develop over the same areas overnight
and lead to excessive rain totals. The main area of concern will
be locations near Oklahoma city, Kingfisher, and Enid, and points
east through late Friday morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Severe storms will remain possible throughout the day on Friday
into Friday evening. An Enhanced Risk of severe storms will exist
for locations south and east of a line extending from Stillwater
and El Reno, to Chickasha Oklahoma, to Henrietta Texas. Damaging
hail and wind gusts will be the primary threats, but there will
also be a low tornado threat mainly across south- central and
southeast parts of Oklahoma.

Thunderstorm chances return next Wednesday, with severe storms
possible.

.Heavy Rainfall...
Significant rainfall totals appear possible through early Friday
evening. At this time, it appears that the heaviest rain will
fall over the northeast half of Oklahoma which could lead to
flooding of low-lying and poor drainage areas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Apr 20, 10:10 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1010 PM CDT THU APR 20 2017

OKZ034-035-210400-
Kiowa OK-Greer OK-
1010 PM CDT THU APR 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa and
southeastern Greer Counties Until 1100 PM CDT...

AT 1009 PM CDT, a strong thunderstorm was located near Mangum, moving
northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Mangum, Granite, Lone Wolf, Hester and Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3488 9964 3508 9928 3486 9915 3485 9917
      3486 9919 3485 9919 3481 9935 3481 9941
      3480 9941 3476 9957
TIME...MOT...LOC 0309Z 246DEG 22KT 3484 9952

03
Special weather statement, Apr 20, 10:47 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1047 PM CDT THU APR 20 2017

OKZ034>036-210430-
Kiowa OK-Greer OK-Jackson OK-
1047 PM CDT THU APR 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa...southeastern
Greer and northeastern Jackson Counties Until 1130 PM CDT...

AT 1043 PM CDT, two strong thunderstorms were located 4 miles
southeast of Granite and one mile south of Hester, moving northeast
at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Hobart, Mangum, Granite, Blair, Lone Wolf, Roosevelt, Warren, Hester
and Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3512 9920 3512 9905 3484 9887 3472 9945
      3490 9957
TIME...MOT...LOC 0343Z 245DEG 19KT 3490 9934

03
Special weather statement, Apr 20, 11:28 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1128 PM CDT THU APR 20 2017

OKZ014-016-210515-
Roger Mills OK-Custer OK-
1128 PM CDT THU APR 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Roger Mills and
western Custer Counties Until 1215 AM CDT...

AT 1127 PM CDT, a strong thunderstorm was located 5 miles south of
Hammon, moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Clinton, Arapaho, Hammon, Butler, Foss Reservoir and Stafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3551 9944 3563 9947 3576 9896 3549 9889
TIME...MOT...LOC 0427Z 258DEG 32KT 3556 9936

03
Special weather statement, Apr 20, 11:29 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1129 PM CDT THU APR 20 2017

OKZ022-035-210515-
Kiowa OK-Washita OK-
1129 PM CDT THU APR 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR northern Kiowa and Washita
Counties Until 1215 AM CDT...

AT 1127 PM CDT, a strong thunderstorm was located near Rocky, moving
northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Hobart, Cordell, Sentinel, Mountain View, Dill City, Corn, Gotebo,
Bessie, Rocky, Colony, Cloud Chief and Cowden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3546 9908 3546 9862 3512 9862 3501 9884
      3490 9924
TIME...MOT...LOC 0427Z 233DEG 30KT 3517 9899

03
Special weather statement, Apr 20, 11:53 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1153 PM CDT THU APR 20 2017

OKZ023-024-210530-
Canadian OK-Caddo OK-
1153 PM CDT THU APR 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR western Canadian and northeastern
Caddo Counties Until 1230 AM CDT...

AT 1149 PM CDT, a strong thunderstorm was located over Lookeba,
moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...

Locations impacted include...
El Reno, Hinton, Binger, Calumet, Lookeba and Cedar Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3524 9836 3538 9851 3568 9816 3548 9795
TIME...MOT...LOC 0449Z 229DEG 28KT 3537 9837

03
Local storm report, Apr 21, 12:01 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1201 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             CORDELL                 35.30N 98.98W
04/20/2017  E1.50 INCH       WASHITA            OK   STORM CHASER

&&

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:30 PM CDTSpecial Weather StatementOUNHardeman45 min
Apr 20, 9:53 PM CDTSevere Thunderstorm WarningOUNHardeman52 min
Apr 20, 10:08 PM CDTSpecial Weather StatementOUNFoard52 min
Apr 20, 10:13 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman47 min
Apr 20, 10:37 PM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger38 min
Apr 20, 10:52 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wilbarger38 min
Apr 20, 11:08 PM CDTSevere Thunderstorm WarningOUNWilbarger67 min
Apr 20, 11:25 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Wilbarger50 min
Apr 21, 12:07 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger53 min
Apr 21, 12:55 AM CDTSevere Thunderstorm WarningOUNArcher, Wichita50 min
Apr 21, 1:21 AM CDTSevere Thunderstorm WarningOUNClay39 min
Apr 21, 1:54 AM CDTSevere Thunderstorm WarningOUNClay32 min
Apr 21, 5:33 PM CDTSevere Thunderstorm WarningOUNClay42 min
Apr 21, 5:49 PM CDTSevere Thunderstorm WarningOUNClay26 min
Apr 20, 10:10 PM CDTSpecial Weather StatementOUNGreer50 min
Apr 20, 10:47 PM CDTSpecial Weather StatementOUNKiowa43 min
Apr 20, 11:23 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa52 min
Apr 20, 11:28 PM CDTSpecial Weather StatementOUNCuster47 min
Apr 20, 11:29 PM CDTSpecial Weather StatementOUNWashita46 min
Apr 20, 11:46 PM CDTSevere Thunderstorm WarningOUNCuster, Washita44 min
Apr 20, 11:53 PM CDTSpecial Weather StatementOUNCanadian37 min
Apr 21, 12:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa45 min
Apr 21, 12:10 AM CDTSevere Thunderstorm WarningOUNGrant34 min
Apr 21, 12:15 AM CDTSevere Thunderstorm WarningOUNBlaine45 min
Apr 21, 12:17 AM CDTSpecial Weather StatementOUNGarfield, Noble43 min
Apr 21, 12:25 AM CDTSevere Thunderstorm WarningOUNCuster17 min
Apr 21, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher33 min
Apr 21, 12:36 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche39 min
Apr 21, 1:06 AM CDTSpecial Weather StatementOUNLogan24 min
Apr 21, 1:09 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne28 min
Apr 21, 1:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady29 min
Apr 21, 1:13 AM CDTSpecial Weather StatementOUNCanadian32 min
Apr 21, 2:12 AM CDTRiver Flood WarningOUNPottawatomie, Seminole24 hr
Apr 21, 2:12 AM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 21, 2:22 AM CDTSpecial Weather StatementOUNCanadian23 min
Apr 21, 2:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 21, 2:50 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 21, 3:13 AM CDTSpecial Weather StatementOUNLincoln32 min
Apr 21, 3:15 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Apr 21, 3:30 AM CDTSpecial Weather StatementOUNBeckham30 min
Apr 21, 3:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 21, 3:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Apr 21, 3:47 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills43 min
Apr 21, 3:49 AM CDTSevere Thunderstorm WarningOUNCuster, Washita41 min
Apr 21, 3:52 AM CDTSpecial Weather StatementOUNSeminole8 min
Apr 21, 4:02 AM CDTSevere Thunderstorm WarningOUNCuster, Washita43 min
Apr 21, 4:23 AM CDTSevere Thunderstorm WarningOUNDewey25 min
Apr 21, 4:27 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills24 min
Apr 21, 4:33 AM CDTSpecial Weather StatementOUNWoods27 min
Apr 21, 4:38 AM CDTSpecial Weather StatementOUNBlaine, Caddo37 min
Apr 21, 4:41 AM CDTSpecial Weather StatementOUNCuster34 min
Apr 21, 4:54 AM CDTSpecial Weather StatementOUNWoods36 min
Apr 21, 5:03 AM CDTSpecial Weather StatementOUNHarper27 min
Apr 21, 5:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady37 min
Apr 21, 5:11 AM CDTSevere Thunderstorm WarningOUNEllis, Harper49 min
Apr 21, 5:12 AM CDTSpecial Weather StatementOUNCuster33 min
Apr 21, 5:24 AM CDTSpecial Weather StatementOUNGrady36 min
Apr 21, 5:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady27 min
Apr 21, 5:50 AM CDTSpecial Weather StatementOUNCanadian25 min
Apr 21, 5:52 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward38 min
Apr 21, 6:32 AM CDTSpecial Weather StatementOUNWoodward28 min
Apr 21, 6:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 21, 6:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma15 min
Apr 21, 7:16 AM CDTSpecial Weather StatementOUNKingfisher29 min
Apr 21, 7:21 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 21, 7:29 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Apr 21, 7:45 AM CDTSpecial Weather StatementOUNLogan30 min
Apr 21, 7:47 AM CDTSpecial Weather StatementOUNBeckham, Custer, Washita28 min
Apr 21, 7:51 AM CDTSpecial Weather StatementOUNCleveland24 min
Apr 21, 8:05 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma4 hr
Apr 21, 8:14 AM CDTSpecial Weather StatementOUNWashita31 min
Apr 21, 8:15 AM CDTSpecial Weather StatementOUNCleveland30 min
Apr 21, 8:19 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
Apr 21, 8:35 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo3 hr
Apr 21, 8:35 AM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 21, 8:42 AM CDTFlash Flood WarningOUNCanadian, Kingfisher3 hr
Apr 21, 8:42 AM CDTSpecial Weather StatementOUNCanadian33 min
Apr 21, 8:49 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma41 min
Apr 21, 8:57 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Grady33 min
Apr 21, 9:04 AM CDTSpecial Weather StatementOUNPottawatomie26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.